# SDR AU010308

- Difficulty date: April 4, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACF8A06EN0700B
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR TILT ACTUATOR HYDRAULIC HOSE LEAKING.
